Integrals involving Bessel matrix functions and Jacobi matrix polynomials

Maged G Bin-Saad, Nabel Salah

Abstract


In the present paper, we establish some interesting integrals involving the product of Bessel matrix functions of the first kind with Jacobi matrix polynomials, which are expressed in terms of the matrix version Kampe' de Fe'riet and Srivastava and Daoust functions. Some other integrals involving the product of the matrix version of Bessel matrix functions with Ultraspherical matrix polynomials, Gegenbauer matrix polynomials and Legendre matrix polynomials are also established as special cases of our main results.


Full Text:

PDF

References


Agarwal P., Jain, S., Agarwal, S., Nagpal, M.," On a new class of integrals involving Bessel functions of the first kind", Communication in Numerical Analysis,2014 (2014), 1--7.

Ali, S., "On some new unified integrals", Adv. Comput. Math. Appl., 1 (2012), 151–-153.

Aktas, R., Cekim, B., Cevik, A.," Extended Jacobi matrix polynomials", Utilitas Mathematica, (2013), 92, 47-64.

Bayram Cekim, Esra Erkus Duman, "Integral Representations for Bessel Matrix Functions", Gazi University Journal of Science, GU J Sci. 27(1):(2014),663-667.

Bayram Cerim , Abdullah Altin, Rabia Aktas, " Some New Results for Jacobi Matrix Polynomials",Filomat 27:4 (2013), 713–-719.

Bin-Saad Maged G., "Some Properties of Multivariable Gegenbauer Matrix Polynomials", Riv. Mat. Univ. Parma, Vol. 8 (2017),171-191.

Choi, J., Agarwal,P., Mathur, S. , Purohit,S. D.,"Certain new integral formulas involving the generalized

Bessel functions", Bull. Korean Math. Soc., 51 (2014), 995-1003.

Choi, S. D., Agarwal, P. ,"Certain unified integrals involving a product of Bessel functions of first kind", Honam Mathematical J.,

(4), 35 (2013), 667-677.

Choi,J. , Agarwal, P.,"Certain Unified Integrals Associated with Bessel Functions, Boundary Value Problems",

(2013), no. 95, 9 pp.

Defez, P., Jodar, L. , Law,A. , "Jacobi matrix differential equation, polynomial solutions and their properties", Comput. Math. Appl., 48 (2004), 789-803.

Hassan Eltayeb, Adem Kilic man, Ravi, P. Agarwal, "On Integral Transforms and Matrix Functions", Abstract and Applied Analysis, (2011), Article ID 207930, 15 pages doi:10.1155/2011/207930.

Jodar, L, Cortes,J. C., " Some properties of Gamma and Beta matrix functions", Appl. Math. Lett., 11(1)(1998), 89-93.

Jodar, L.,Corte's, J. C. ,"On the hypergeometric matrix function", J. Comput. Appl. Math., 99 (1998),205-217.

Jodar, L.,Company, R. ,Navarro,E.,"Bessel matrix functions: explicit solution of coupled Bessel type equations", Util. Math.,

(1994), 129-141.

Kargin,L., Kurt,V.,"Chebyshev-type Matrix Polynomials and Integral Transforms", Hacettepe Journal of Mathematics and Statistics, 44 (2) (2015), 341--350.

Kargin, L., Kurt,V.," On Generalized Humbert Matrix Polynomials", Miskolc Mathematical Notes, 15 (2) (2014), 509-524.

Levent Kargin, Veli Kurt, Riemann Zeta Matrix Function, Gazi UniversityJournal of Science GU J Sci, (2015) 28(4):683- 688.

Rainville, E. D. ,"Special functions, The Macmillan Company, New York, (1960).

Srivastava, H. M. ,Karlsson,P. W. ,"Multiple Gaussian Hypergeometric Series", Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto,(1985).

Srivastava, H.M., Manocha, H.L.,"A Treatise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York,(1984).


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193